# SDR AALA201504289024

- Difficulty date: April 27, 2015
- Submitted: April 28, 2015
- Operation: Air carrier
- Aircraft: N647AW
- Make and model: Airbus A320-232
- Aircraft serial: 762
- Aircraft time: 62,783 hours, 23,343 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mechanism
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3S CHECK, L1 DOOR DAMPER STRIKER MECHANISM DIMENSION A IS OUT OF ADJUSTMENT.  ADJUSTED L1 DOOR DAMPER STRIKER MECHANISM DIMENSION IAW AMM 52-11-14-820-002-A.
